# SDR EISA99053

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND 2 RIBS CRACKED IN NR 4 SLAT.  FABRICATED AND INSTALLED REPAIR DOUBLERS PER SRM 57-50-2 AND 5140-3.  (M)
